Robust univariate spline models for interpolating interval data

I Averbakh, Yun-Bin Zhao

Research output: Contribution to journalArticle

3 Citations (Scopus)


We consider spline interpolation problems where information about the approximated function is given by means of interval estimates for the function values over ranges of x-values instead of specific knots. We propose two robust uniyariate spline models formulated as convex semi-infinite optimization problems. We present simplified equivalent formulations of both models as finite explicit convex optimization problems for splines of degrees up to 3. This makes it possible to use existing convex optimization algorithms and software. (C) 2010 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)62-66
Number of pages5
JournalOperations Research Letters
Issue number1
Publication statusPublished - 1 Jan 2011


Dive into the research topics of 'Robust univariate spline models for interpolating interval data'. Together they form a unique fingerprint.

Cite this